# SDR CKSA98687

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tie Plate
- Part number: 65B020319
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B MIDFLAP ZONE 500, WBL 216 LT, AN AREA 5 X 1.5 INCH OF EXFOLIATED CORROSION EXISTS ON LWR I/B SFC.  REPAIRED IAW BOEING ASA CKF-EXW-115 SUPP SHT 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXW-050, CPCP TASK CARD NR C57-560-01-01.
